Log in
Anxiety Support
38,593 members41,366 posts

MyAnxiety Is Terrible Feeling Hopeless.

I've been dealing with my anixtey for about 2months now, started as chest pain and stomach issues I've had multiple ekgs, Cts, echo/stress test Multiple Dr Visits. Still worried something is gonna happen to me. My sleep has been terrible I feel jumpy and on edge thinking I won't wake up. Now I'm having terrible headaches/head pains, like scary brain zaps not sure if it's from anxiety my Dr ordered a Mri which really has me worried thinking they'll find something. This is terrible will this ever get better?

5 Replies
oldestnewest

Hi Goldengrl,

I can relate to so many on here and just read your post. I'm new here and trying to cope with symptoms that are altering my daily life and causing me distress most days. I'm so sorry you are having a rough go of it as well. I'm always worried something is wrong with me that hasn't been found. Anxiety makes us think that way but it's so very real and I'm so tired of feeling so badly so often!! I've been dealing with health issues for 5+ years and I'm wondering as well if this will ever go away and I will feel normal again. I've taken Ativan for several years off and on and feel like this is one of the reasons for all of my symptoms. I don't want to take meds and it seems like every time I haven't taken it for a long time that things get really bad and I end up taking it again.

Please keep your chin up and know that you're not alone in this. I know how DISTRESSING it is and how unbearable it can get. Let me know how you're feeling.

2 likes
Reply

Thank you very much for the encouragement, I too take Ativan and was wondering if it is causing some symptoms. WAS IT Hard Getting Off The Ativan? I know I need to take something other than ativan bur the other meds come with so many side effects. I Don't know what to do.

Reply

I've always tried to taper the Ativan and not sure I've done it correctly each time. I've never been on more than .5mg and rarely take more than one. I normally cut in half or quarters and taper that way. The problem is that I never know if my symptoms are due to not taking the Ativan or due to anxiety or due to something else? That's my vicious cycle....not knowing what it is. I want to be completely off this med so I can determine if it's what might be causing me to feel so poorly all of the time. I've had to take a higher dosage in the past for MRI sedation and I've felt my best after those times and wonder the exact reason for this. I feel in a catch 22 position all of the time with this med. I think it's prescribed much too often and I wish I had never been given this med. At this very moment I'm feeling ear fullness and head fullness, I can have days where I'm very swimmy headed for no reason at all and feel sick and hung over. It doesn't make sense to me that these things can be caused by anxiety because i don't get anxious when I'm feeling good.

How long have you taken Ativan? Also, I've had so many tests for so many different symptoms...it's maddening. I've taken Prozac and Lexapro and they put me I bed for a week so I'm very hesitant to try others. I have lots of intolerances to meds.

Reply

I've been taking Ativan for about 2months, and right now my Symptoms are in my head. I feel head pressure and pains in different spots,& also in my ears. I have a Mri in a few days so worried they'll find something, I'm a nervous wreck.

Reply

Start a new post sand lock it please.

Reply

You may also like...